About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 810640, 5 pages
http://dx.doi.org/10.1155/2013/810640
Research Article

The Ruled Surfaces According to Bishop Frame in Minkowski 3-Space

Department of Mathematics, Erciyes University, 38039 Kayseri, Turkey

Received 8 April 2013; Accepted 18 June 2013

Academic Editor: Chuanzhi Bai

Copyright © 2013 Nural Yüksel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. Kobayashi, “Maximal surfaces in the 3-dimensional Minkowski space 13,” Tokyo Journal of Mathematics, vol. 6, no. 2, pp. 297–309, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  2. Y. H. Kim and D. W. Yoon, “Classification of ruled surfaces in Minkowski 3-spaces,” Journal of Geometry and Physics, vol. 49, no. 1, pp. 89–100, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. Izumiya and N. Takeuchi, “Special curves and ruled surfaces,” Beiträge zur Algebra und Geometrie, vol. 44, no. 1, pp. 203–212, 2003. View at Zentralblatt MATH · View at MathSciNet
  4. A. Turgut and H. H. Hacısalihoğlu, “On the distribution parameter of timelike ruled surfaces in the Minkowski 3-space,” Far East Journal of Mathematical Sciences, vol. 5, no. 2, pp. 321–328, 1997. View at MathSciNet
  5. A. Turgut and H. H. Hacısalihoğlu, “Spacelike ruled surfaces in Minkowski 3-Space,” Communications de la Faculté des Sciences de l'Université d'Ankara Séries A, vol. 1, p. 46, 1997.
  6. Y. Yaylı, “On the motion of the Frenet vectors and spacelike ruled surfaces in the Minkowski 3-space,” Mathematical & Computational Applications, vol. 5, no. 1, pp. 49–55, 2000. View at MathSciNet
  7. Y. Yaylı and S. Saracoglu, “On developable ruled surfaces in Minkowski space,” Advances in Applied Clifford Algebras, vol. 22, no. 2, pp. 499–510, 2012. View at Publisher · View at Google Scholar · View at Scopus
  8. Y. Yaylı and S. Saracoglu, “On developable ruled surfaces,” Algebras, Groups and Geometries, vol. 28, no. 2, pp. 165–183, 2011. View at Zentralblatt MATH · View at MathSciNet
  9. K. Orbay and I. Aydemir, “The ruled surfaces generated by frenet vectors of a curve in 13,” C.B.U. Journal of Science, vol. 6.2, pp. 155–160, 2010.
  10. R. Lopez, “Differential geometry of curves and surfaces in Lorentz-Minkowski space,” http://128.84.158.119/abs/0810.3351v1.
  11. B. Bukcu and M. K. Karacan, “Bishop frame of the spacelike curve with a spacelike binormal in Minkowski 3-space,” Selçuk Journal of Applied Mathematics, vol. 11, no. 1, pp. 15–25, 2010. View at Zentralblatt MATH · View at MathSciNet